MathSciNet Relay Station
MathSciNet bibliographic data
MR48503 (14,23b) 10.0X
Carlitz, L. Diophantine approximation in fields of characteristic $p$. Trans. Amer. Math. Soc. 72, (1952). 187–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement